Math. Model. Nat. Phenom.
Volume 10, Number 6, 2015Nonlocal reaction-diffusion equations
|Page(s)||113 - 141|
|Published online||02 October 2015|
Spreading Speeds and Linear Determinacy for Two Species Competition Systems with Nonlocal Dispersal in Periodic Habitats
1 Department of Mathematical Sciences,
University of Illinois at Springfield Springfield, IL
2 Department of Mathematics and Statistics, Auburn University, AL 36849 U.S.A.
3 Department of Mathematics and Statistics, Auburn University, AL 36849 U.S.A.
⋆ Corresponding author. E-mail: email@example.com
The current paper is concerned with the existence of spreading speeds and linear determinacy for two species competition systems with nonlocal dispersal in time and space periodic habitats. The notion of spreading speed intervals for such a system is first introduced via the natural features of spreading speeds. The existence and lower bounds of spreading speed intervals are then established. When the periodic dependence of the habitat is only on the time variable, the existence of a single spreading speed is proved. It also shows that, under certain conditions, the spreading speed interval in any direction is a singleton, and, moreover, the linear determinacy holds.
Mathematics Subject Classification: 45C05 / 45G10 / 45M20 / 92D25
Key words: Competition system / nonlocal dispersal / periodic habitat / spreading speed / linear determinacy.
© EDP Sciences, 2015
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.